General Letters in Mathematics

Volume 1 - Issue 1 (5) | PP: 39 - 44 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.1.1.5
360
113

Existence and Regularity Results for the Stokes System with Mixed Boundary Conditions

Mourad Dilmi ,
Hamid. Benseridi
Received Date Revised Date Accepted Date Publication Date
21/5/2016 29/6/2016 31/7/2016 30/8/2016
Abstract
In this paper we consider the nonlinear boundary value problem governed by a stationary perturbed Stokes system with mixed boundary conditions ( Dirichlet-Fourier- maximal monotone graph), in a smooth domain. The existence and regularity of the weak solution to this problem are proved. Our approach is based on the maximal monotone graph by its Yosida regularization and the contraction method of Brezis


How To Cite This Article
Dilmi , M. & Benseridi , H. (2016). Existence and Regularity Results for the Stokes System with Mixed Boundary Conditions . General Letters in Mathematics, 1 (1), 39-44, DOI:10.31559/glm2016.1.1.5

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.